# SDR 96ZZZX1464

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU/RDU - FLT 790 - AIR RETURN, AFTER TAKEOFF, RIGHT GENERATOR FAIL/CROSS TIE LOCK-OUT WARNING.  C/W QRH PROCEDURES, DISCONNECTED RIGHT GENERATOR/CSD.  ASSIGNED MEL 24-01-01 CONTROL NR DM7319.
